# SDR 00FDEA00019

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-22
- Aircraft serial: 19147
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65162251
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 368 - NR 3 K-FLAP TO BULLNOSE I/B BONDING JUMPER HAS CORROSION UNDER ITS WASHERS AT BOTH ATTACH PTS.  REPAIRED AND ATTACH PT IAW FEDEX DWG SR 27-57-010 AND SRM 57-50-3 PG 8-8B.
